{"kind":"task","effective_mode":"full","benchmark":{"kind":"benchmark","effective_mode":"full","slug":"mmlu-pro","formal_name":"MMLU-Pro","introduction":"MMLU-Pro rebuilds MMLU with ten answer options instead of four and removes items that no longer separate models. Questions span fourteen academic and professional subjects.","introduction_ja":"","introduction_en":"","category":"Category not supplied","task_count":null,"acquisition_status":"Acquisition status not supplied","official_url":"https://huggingface.co/datasets/TIGER-Lab/MMLU-Pro","indexing_mode":"index","profile":{"resources":[],"task_format":"","scoring":"","metric":"","size":"","answer_access":"","license":"","citation":"","maintainer":"","released":"","why_hard":"","related":[],"history":"","construction":"","limitations":"","saturation":"","scores":[]}},"task_id":"9cf31e68-8493-50c6-8271-366862991a1e","task_key":"default--test--6487","task_revision_id":"1","upstream_id":"6487","short_description":"A 67-year-old woman comes to the physician for a follow-up examination. She had…","config":"default","split":"test","body":"{\"category\":\"health\",\"options\":\"['Hematoma of the left thigh', 'Compression of the lateral femoral cutaneous nerve', 'Cerebral infarction during the hospitalization', 'Side effect of prolonged bed rest', 'Peripheral neuropathy due to diabetes', 'Spinal cord injury during IVC filter placement', 'Sciatic nerve damage during hospitalization', 'Adverse reaction to warfarin', 'Complication of the IVC filter placement', 'Deep vein thrombosis in the left leg']\",\"question\":\"A 67-year-old woman comes to the physician for a follow-up examination. She had a pulmonary embolism and required treatment in the hospital for 3 weeks. She had a retroperitoneal hemorrhage; anticoagulant therapy was temporarily discontinued, and she underwent placement of an inferior vena cava (IVC) filter. She had a hematoma that was resolving on discharge from the hospital 2 weeks ago. Today, she says she has had a persistent sensation of tingling and numbness of her left thigh that she did not report in the hospital because she thought it would go away; the sensation has improved somewhat during the past week. Her only medication is warfarin. Vital signs are within normal limits. Examination of the skin shows no abnormalities. Muscle strength is normal. Sensation to light touch is decreased over a 5 x 5-cm area on the lateral aspect of the left anterior thigh. Which of the following is the most likely cause of this patient's decreased sensation?\",\"src\":\"ori_mmlu-professional_medicine\"}","display_format":"text","language":"","answer_status":"published","assets":[],"source_url":"https://huggingface.co/datasets/TIGER-Lab/MMLU-Pro","history":"initial import","indexing_mode":"index","subproblems":[],"grids":[]}